Thunderstorm Wind, Warren
- When
- July 17, 11:45 PM EST
- Where
- Warren County, Tab
- Measured
- 55 kt (63 mph) estimated gust
- Reported by
- DEPT OF HIGHWAYS
- Coordinates
- 40.417, -87.467
Several trees down
2 thunderstorm wind, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before the first event at Jul 17, 2:25 PM EST, 9 hours 20 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE INDIANAPOLIS IN 225 PM EST THU JUL 17 2003 MAIN FORECAST PROBLEM ARE THE CHANCES OF RAIN TONIGHT AND FRIDAY. TONIGHT HIGH PRESSURE IS OVER THE OHIO VALLEY. THUNDERSTORMS HAVE DEVELOPED OVER IL. THESE COORESPOND WITH ETA LI OVER MISISSIPPI RVR EXTENDING INTO IL. THE NEGITIVE LI MAKES ITS WAY INTO INDIANA OVERNIGHT. WILL GO WITH SCT TSTMS ALL NIGHT N AND CENTRAL AFTER MIDNIGHT. SLGT CHC TSTMS S LATE. GUID TEMPS LOOK OK. COLD FRONT MOVES THROUGH INDIANA EARLY FRIDAY. THERE IS A MAJOR DIFFERANCE IN GUID POPS. ETA SLOWS THINGS UP AND KEEPS POPS HIGHER. NOT ALOT OF MSTR WITH SYSTEM. FRONT CONTINUES TO MOVE SOUTH DURING THE DAY. WILL GO CHANCE POPS CNTRL AND N. LIKELY SOUTH. WITH THE CLOUDS AND RAIN WILL HOLD TEMPS DOWN SOME. GOOD DRYING BEHIND FRONT. CLEAR CENTRAL AND N. WILL KEEP A CHANCE OF SHOWERS S DURING THE EVENING. GUID TEMPS LOOK OK. NICE DAY ON SATURDAY. TEMPS FROM AROUND 80 TO MID 80S LOOK OK. .IND...NONE HAINES
INZ021-028>031-035>049-051>057-060>065-067>072-181100- HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE INDIANAPOLIS IN 606 AM EST THU JUL 17 2003 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...TODAY AND TONIGHT... THERE IS A CHANCE FOR THUNDERSTORMS LATER TONIGHT. NO SEVERE STORMS ARE EXPECTED. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
The Indianapolis radar (KIND), 128 km away, was scanning. The volume nearest the first event began at 04:46 UTC.
2 thunderstorm wind. Local standard time, as filed.
Several trees down
Trees down
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Indiana in 2003Every state in 2003This day in weather historyWarnings in Indiana, July 2003
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5376639, 5376640.